| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 37-40


I. D. Arandelovic, D. J. Keckic
      On some cone metric common fixed point results
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1801-1807.

B. Hasani Lichaei
      Application of inversion of Laplace Carson transform by a differential method
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1809-1816.

Fengyun Fu, Xiaoping Yang, Peibiao Zhao
      Some properties of S-semi-symmetric metric connections
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1817-1827.

J. Joseline Manora, V. Swaminathan
      Majority domination edge critical graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1829-1834.

Raj Shree Dhar
      Some results related to a conjecture of R. Bruck concerning meromorphic functions sharing one small function with their differential polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1835-1844.

C. Patra, A. Bhattacharyya
      Deformation of a trans-Sasakian manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1845-1853.

K. L. Bondar
      Some comparison results for first order difference equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1855-1860.

Y. S. Irine Sheela, R. Kala
      Complementary signed dominating functions in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1861-1870.

A. Loo
      On the primes in the interval [3n,4n]
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1871-1882.

A. El-Kahlout
      Some aspects of integral transforms for solving time-fractional advection dispersion equation with reaction
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1883-1894.

B. Singh, A. Jain, M. Jain
      Compatible maps and fixed points in non-Archimedean Menger PM-spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1895-1905.

M. Alamgir Khan, Sumitra, R. Kumar
      A fixed point theorem in 2 non Archimedean fuzzy metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1907-1914.

A. Kazan, H. Bayram Karadag
      A classification of surfaces of revolution in Lorentz-Minkowski space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1915-1928.

E. Ergun, M. Caliskan
      On geodesic sprays in Minkowski 3-space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1929-1933.

M. Caliskan, E. Ergun
      On the \overline{M}-integral curves and \overline{M}-geodesic sprays in Minkowski space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1935-1939.

K. Karthikeyan, C. Chandran
      Existence results for functional fractional fuzzy impulsive differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1941-1954.

Z. A. Khan
      Still more generalizations of Hardy's integral inequalities for functions of two independent variables
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1955-1968.

H. Wosoughi
      On a hypersurface of a special Finsler space with an exponential (\alpha,\beta)-metric
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1969-1980.

Reeja P. V., K. T. Ravindran
      Fixed points on L-embedded Banach spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1981-1988.

D. Fathima, P.S. Sheik Uduman, S. Srinivasan
      Generalization of newsboy problem with demand distribution satisfying the SCBZ property
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 37-40, 1989-2000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |